Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Parity of the spin structure defined by a quadratic differential

Erwan Lanneau

Geometry & Topology 8 (2004) 511–538
Bibliography
1 C Arf, Untersuchungen über quadratische Formen in Körpern der Charakteristik 2 I, J. Reine Angew. Math. 183 (1941) 148 MR0008069
2 M F Atiyah, Riemann surfaces and spin structures, Ann. Sci. École Norm. Sup. (4) 4 (1971) 47 MR0286136
3 A Douady, J Hubbard, On the density of Strebel differentials, Invent. Math. 30 (1975) 175 MR0396936
4 A Eskin, H Masur, A Zorich, Moduli spaces of abelian differentials : the principal boundary, counting problems, and the Siegel–Veech constants, Publ. Math. Inst. Hautes Études Sci. (2003) 61 MR2010740
5 A Eskin, A Okounkov, Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math. 145 (2001) 59 MR1839286
6 , Travaux de Thurston sur les surfaces, 66, Société Mathématique de France (1979) 284 MR568308
7 H M Farkas, I Kra, Riemann surfaces, 71, Springer (1992) MR1139765
8 R H Fox, R B Kershner, Concerning the transitive properties of geodesics on a rational polyhedron, Duke Math. J. 2 (1936) 147 MR1545913
9 J Hubbard, H Masur, Quadratic differentials and foliations, Acta Math. 142 (1979) 221 MR523212
10 D Johnson, Spin structures and quadratic forms on surfaces, J. London Math. Soc. (2) 22 (1980) 365 MR588283
11 M Kontsevich, Lyapunov exponents and Hodge theory, from: "The mathematical beauty of physics (Saclay, 1996)", Adv. Ser. Math. Phys. 24, World Sci. Publ., River Edge, NJ (1997) 318 MR1490861
12 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
13 E Lanneau, Hyperelliptic components of the moduli spaces of quadratic differentials with prescribed singularities, Comment. Math. Helv. 79 (2004) 471 MR2081723
14 E Lanneau, Connected components of the strata of the moduli spaces of quadratic differentials, Ann. Sci. Éc. Norm. Supér. (4) 41 (2008) 1 MR2423309
15 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. (2) 115 (1982) 169 MR644018
16 H Masur, J Smillie, Quadratic differentials with prescribed singularities and pseudo–Anosov diffeomorphisms, Comment. Math. Helv. 68 (1993) 289 MR1214233
17 J W Milnor, Remarks concerning spin manifolds, from: "Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse)", Princeton Univ. Press (1965) 55 MR0180978
18 D Mumford, Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup. (4) 4 (1971) 181 MR0292836
19 G Rauzy, Échanges d’intervalles et transformations induites, Acta Arith. 34 (1979) 315 MR543205
20 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2) 115 (1982) 201 MR644019
21 W A Veech, Moduli spaces of quadratic differentials, J. Analyse Math. 55 (1990) 117 MR1094714